# SDR HNAA2024102801096

- Difficulty date: September 23, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 46,328 hours, 42,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2040 OMEGA BEAM CRACKED AT BTW FR21-22.  REPAIED IAW ETD 2024-145-026389 AND EO1-53-24-0597
